# SDR HALA2021092300121

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 8,536 hours, 1,849 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - 3 MIN AFTER TO AND AGAIN 4 MIN AFTER TO ECAM ENG 1 FIRE LOOP B FAULT. ACCOMPLISHED ECAM PROCEDURE AT SOMEPOINT DURING FLIGHT THAT STATUS MESSAGE FIRELOOP B DISAPPEARED // PERFORMED TSM 26-12-00-810-84-A. FOUND ENG 1 FIRE LOOP B FWD AND AFT OUT OF VALUES. R/R AFT AND FWD LOOP B IAW AMM 26-12-00. ALL TEST OK. NO FAULTS AT THIS TIME. A/C OK FOR SERVICE
